BibTeX record journals/aml/DordevicRO04

download as .bib file

@article{DBLP:journals/aml/DordevicRO04,
  author    = {Radosav S. Dordevic and
               Miodrag Raskovic and
               Zoran Ognjanovic},
  title     = {Completeness theorem for propositional probabilistic models whose
               measures have only finite ranges},
  journal   = {Arch. Math. Log.},
  volume    = {43},
  number    = {4},
  pages     = {557--564},
  year      = {2004},
  url       = {https://doi.org/10.1007/s00153-004-0217-3},
  doi       = {10.1007/s00153-004-0217-3},
  timestamp = {Sat, 27 May 2017 14:23:40 +0200},
  biburl    = {https://dblp.org/rec/journals/aml/DordevicRO04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics